My Positive Experience With Lyrica

1 Reply Updated



Conversation Starter

Brian Says:


I have been diagnosed with neuropathy of the feet. Was originally prescribed Lyrica, 200mg/3x a day. The relief from the pain was almost immediate. However the side effects at that dose were overwhelming. When I started having difficulty breathing I contacted my Dr and reduced the dosage dramatically. I dropped to 75mg2x a day and thankfully still had the relief from the pain. Weight gain with Lyrica is a real issue. I have gained over 30 lbs in 3 months on the drug. I have also started to take days off from taking it. I take it everyother day and sometimes i go every 3 days. You do build a tolerance to the drug quite quickly and I do not want to increase my dosage. Days off from it really help me with it's continued effectiveness. It does work wonderfully on reducing my pain, and other than weight gain it hasn't had a lot of side effects since i reduced my dosage. I don't combine it with any other drugs. The tooth problems i read about so many seem to be having is probably caused by dry mouth that this drug can cause especially at higher doses. My experience is the lower you can get the dosage of this drug and still get relief the better off you are. Also the horror stories you read about withdrawal can be true especially after being on a high dose. Anything over 300mg a day I would consider a pretty high dose. I do think Lyrica gets a pretty bad rap.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Brian! How are you?

Many medications do get a bad rap, mainly because most of the people using sites like this are those that have had some type of problem or bad reaction to it and are looking for answers. The thing I always tell people to keep in mind is that the posts on here, or any other similar site, are actually just from a very small fraction of the people that take any given medication. The other millions that don't have a problem are rarely heard from.

I'm glad that it's working so well for you. Some doctors do recommend a medication vacation, so to speak, to help prevent tolerance.

What other side effects did you experience at the higher doses?

The FDA lists its typical ones as including nausea, dizziness and mood swings, in addition to the ones you've mentioned.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

My experience with Lyrica
My spell check is on the blink so please excuse any errors! I had surgery In Sept of 2005 on my lower leg, resulting in ... 3 replies
My experience and opinion on Lyrica
Hi everyone, Lyrica is still new out there, and it seems that most ppl have more questions than answers. Well I can tell... 2 replies
Lyrica side effects, my experience
I was prescribed lyrica from my spine specialist after I experienced nerve pain after herniated disk surgery. My. Specia... 1 reply
Positive Jardiance experience
I was diagnosed with Type 2 Diabetes on 5 Jan 2017,when my blood glucose was 718, with a HgbA1C of 9. So began my journe...
Viibryd has anyone else had a positive experience?
I am starting to get a little nervous with all the negative feedback in this forum. I was on Cymbalta for a couple of ye... 79 replies
My experience with antipsychotic medications
I took a variety of different atypical antipsychotic medications for 2 years (including Invega Sustenna and Olanzapine).... 13 replies
my experience with Saphris/gastric bypass patient
I am 40 years old I am diagnosed Mania bipolar 1 and I have had gastric bypass about 6 years ago.it has been difficult t... 2 replies
My experience with lady pills
Hi ,,ive been using lady pills for four years.i have no pimples,no dismenorrhea,no headache ever experience.the only sid... 1 reply
My experience with this drug
I truly believe this medication caused my husband death. He was an active man age 74 and avid golfer (3-4 x week). It se... 1 reply
My Experience With Fentanyl
I was in surgical intensive care for 5 days. The complaint was diverticulitis. My condition was potentially very serious... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 17 March 2016.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA